Alex Eskin
Alex Eskin
Professor of Mathematics, University of Chicago
כתובת אימייל מאומתת בדומיין math.uchicago.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Mixing, counting, and equidistribution in Lie groups
A Eskin, CT McMullen
Duke mathematical journal, 1993
3541993
Isolation, equidistribution, and orbit closures for the SL (2, ℝ) action on moduli space
A Eskin, M Mirzakhani, A Mohammadi
Annals of Mathematics, 673-721, 2015
2072015
Isolation, equidistribution, and orbit closures for the action on moduli space
A Eskin, M Mirzakhani, A Mohammadi
Annals of Mathematics 182 (2), 673-721, 2015
2072015
Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials
A Eskin, A Okounkov
arXiv preprint math/0006171, 2000
2052000
Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel–Veech constants
A Eskin, H Masur, A Zorich
Publications Mathématiques de l'IHÉS 97 (1), 61-179, 2003
1862003
Invariant and stationary measures for the SL (2, R) action on moduli space
A ESKIN, M MIRZAKHANI
arXiv preprint arXiv:1302.3320,, 2013
184*2013
Asymptotic formulas on flat surfaces
A Eskin, H Masur
Ergodic Theory and Dynamical Systems 21 (2), 443, 2001
1822001
Upper bounds and asymptotics in a quantitative version of the Oppenheim conjecture
A Eskin, G Margulis, S Mozes
Annals of mathematics 147 (1), 93-141, 1998
1701998
Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow
A Eskin, M Kontsevich, A Zorich
Publications mathématiques de l'IHÉS 120 (1), 207-333, 2014
1582014
Unipotent flows and counting lattice points on homogeneous varieties
A Eskin, S Mozes, N Shah
Annals of mathematics 143 (2), 253-299, 1996
1341996
Quasi-flats and rigidity in higher rank symmetric spaces
A Eskin, B Farb
Journal of the American Mathematical Society, 653-692, 1997
1071997
On uniform exponential growth for linear groups
A Eskin, S Mozes, H Oh
Inventiones mathematicae 160 (1), 1-30, 2005
1032005
Quasi-isometries and rigidity of solvable groups
A Eskin, D Fisher, K Whyte
Pure and Applied Mathematics Quarterly 3 (4), 2005
89*2005
Coarse differentiation of quasi-isometries I: Spaces not quasi-isometric to Cayley graphs
A Eskin, D Fisher, K Whyte
Annals of Mathematics, 221-260, 2012
88*2012
Billiards in rectangles with barriers
A Eskin, H Masur, M Schmoll
arXiv preprint math/0107204, 2001
802001
Quadratic forms of signature (2, 2) and eigenvalue spacings on rectangular 2-tori
A Eskin, G Margulis, S Mozes
The Annals of Mathematics 161 (2), 679-725, 2005
792005
Lattice point asymptotics and volume growth on Teichmuller space
J Athreya, A Bufetov, A Eskin, M Mirzakhani
Duke Math. J. Volume 161, Number 6 (2012), 1055-1111., 2012
73*2012
Non-divergence of translates of certain algebraic measures
A Eskin, S Mozes, N Shah
Geometric & Functional Analysis GAFA 7 (1), 48-80, 1997
661997
Counting closed geodesics in Moduli space
A Eskin, M Mirzakhani
Arxiv preprint arXiv:0811.2362, 2008
612008
Recurrence properties of random walks on finite volume homogeneous manifolds
A Eskin, G Margulis
Random Walks and Geometry: Proceedings of a Workshop at the Erwin …, 2004
602004
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20